# SDR UF6A990558

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Row 13
- Part time: 13,650 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY FLOOR STRIP AT ROW 13 IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 6 POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.  (M)
